# SDR HNAA2012051000769

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 59,364 hours, 65,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6113211X
- Part serial: ORF216
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE RT EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY PS2 IN COAT CLOSET IAW AMM 33-51-00.
